List of citations in Numdam for : On the existence of homoclinic solutions for almost periodic second order systems

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, p. 783-812

Spradlin, Gregory S.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 3, p. 528-537

Spradlin, Gregory S.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 12 (2006) no. 4, p. 786-794


Alessio, Francesca; Calanchi, Marta

Rendiconti del Seminario Matematico della Università di Padova, Volume 97  (1997), p. 89-111